Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 147, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 27, 2015, 6:04 PM CDT for Lewis County, Missouri. It took effect at Jul 27, 2015, 7:00 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2015, 6:04 PM CDT (23:04 UTC)
- In effect from
- Jul 27, 2015, 7:00 PM CDT
- Expired
- Jul 30, 2015, 7:12 PM CDT
- In force
- 3 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 173 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fabius River near Ewing (EWMM7). The gauge peaked at 15.25 ft at Jul 28, 2015, 2:00 PM CDT.
- Action stage
- 9.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
529
WGUS43 KLSX 272304
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT MON JUL 27 2015
...The National Weather Service in St. Louis has issued a flood warning
for the following river in Missouri...
Middle Fabius River near Ewing
.This Flood Warning is a result of 1 to 3 inches of precipitation from
Saturday morning and another 1 to 3 inches this afternoon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-282304-
/O.NEW.KLSX.FL.W.0147.150728T0000Z-150729T2330Z/
/EWMM7.1.ER.150728T0000Z.150728T1200Z.150728T2330Z.UU/
604 PM CDT MON JUL 27 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Middle Fabius River near Ewing
* until Wednesday morning.
* At 5:30 PM Monday the stage was 12.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 13.7 feet Tuesday morning and fall
below flood stage Tuesday evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/28 07/29 07/30 07/31 08/01
Middle Fabius River
Ewing 12.0 11.96 13.7 8.7 6.6 5.3 4.6
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 91627 follow-up statements
822
WGUS83 KLSX 280224
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT MON JUL 27 2015
...The flood warning continues for the following river in Missouri...
Middle Fabius River near Ewing
.This Flood Warning is a result of 1 to 3 inches of rain Saturday morning
and 1 to 3 inches of rain this afternoon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-290224-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-150801T0952Z/
/EWMM7.1.ER.150727T2300Z.150730T1800Z.150731T0952Z.UU/
924 PM CDT MON JUL 27 2015
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Friday.
* At 8:30 PM Monday the stage was 13.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 15.0 feet Thursday and fall below
flood stage early Friday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/28 07/29 07/30 07/31 08/01
Middle Fabius River
Ewing 12.0 13.42 14.5 13.8 14.9 11.4 7.3
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$805
WGUS83 KLSX 281214
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 AM CDT TUE JUL 28 2015
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
.This Flood Warning is a result of 0.50-2.00 inches of rainfall
across northeast Missouri yesterday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-291214-
/O.EXT.KLSX.FL.W.0148.000000T0000Z-150801T0400Z/
/EWNM7.1.ER.150729T0730Z.150730T0000Z.150731T0400Z.NO/
714 AM CDT TUE JUL 28 2015
The Flood Warning continues for
The North Fabius River near Ewing
* Until Thursday evening.
* At 6:30 AM Tuesday the stage was 9.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late tonight and crest
near 12.0 feet Wednesday evening. Additional rises are possible.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/29 07/30 07/31 08/01 08/02
North Fabius River
Ewing 11.0 9.44 11.3 11.9 10.5 8.4 6.8
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-291213-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-150731T1500Z/
/EWMM7.1.ER.150727T2300Z.150728T1800Z.150730T1500Z.UU/
714 AM CDT TUE JUL 28 2015
The Flood Warning continues for
The Middle Fabius River near Ewing
* Until Thursday morning.
* At 6:30 AM Tuesday the stage was 14.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to crest near 15.0 feet this afternoon before
falling back below flood stage Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/29 07/30 07/31 08/01 08/02
Middle Fabius River
Ewing 12.0 14.91 12.3 12.2 9.9 7.5 5.8
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-291213-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-150730T1000Z/
/TAYM7.1.ER.150728T0715Z.150728T1146Z.150729T1000Z.NO/
714 AM CDT TUE JUL 28 2015
The Flood Warning continues for
The South Fabius River near Taylor
* Until late tonight.
* At 6:46 AM Tuesday the stage was 9.8 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is currently cresting near 9.8 feet and is forecast to fall
back below flood stage late tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/29 07/30 07/31 08/01 08/02
South Fabius River
Taylor 9.5 9.82 9.4 7.7 4.7 3.4 3.0
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$350
WGUS83 KLSX 281406
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
906 AM CDT TUE JUL 28 2015
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
.This Flood Warning is a result of 0.50-2.00 inches of rainfall
across northeast Missouri yesterday...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-291406-
/O.EXT.KLSX.FL.W.0148.000000T0000Z-150731T1800Z/
/EWNM7.1.ER.150728T1625Z.150729T0600Z.150730T1800Z.NO/
906 AM CDT TUE JUL 28 2015
The Flood Warning continues for
The North Fabius River near Ewing
* Until Thursday afternoon.
* At 8:30 AM Tuesday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late this
morning and crest near 12.5 feet late tonight. Additional rises
are possible.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/29 07/30 07/31 08/01 08/02
North Fabius River
Ewing 11.0 10.44 12.5 11.4 9.4 7.4 6.2
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-291405-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-150731T0224Z/
/EWMM7.1.ER.150727T2300Z.150728T1800Z.150730T0224Z.UU/
906 AM CDT TUE JUL 28 2015
The Flood Warning continues for
The Middle Fabius River near Ewing
* Until Wednesday evening.
* At 8:30 AM Tuesday the stage was 15.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is forecast to crest near 15.5 feet this afternoon.
* Impact: At 15.7 feet...Right bank overflows upstream of bridge near
the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/29 07/30 07/31 08/01 08/02
Middle Fabius River
Ewing 12.0 15.11 14.4 10.4 7.4 5.7 4.9
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-291405-
/O.CON.KLSX.FL.W.0149.000000T0000Z-150730T1000Z/
/TAYM7.1.ER.150728T0715Z.150728T1146Z.150729T1000Z.NO/
906 AM CDT TUE JUL 28 2015
The Flood Warning continues for
The South Fabius River near Taylor
* Until late tonight.
* At 8:30 AM Tuesday the stage was 9.8 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* The river is currently near crest near 9.8 feet and is forecast
to fall back below flood stage late tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/29 07/30 07/31 08/01 08/02
South Fabius River
Taylor 9.5 9.78 9.4 7.3 4.7 3.3 3.0
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$789
WGUS83 KLSX 290142
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT TUE JUL 28 2015
...The flood warning continues for the following rivers in Missouri...
North Fabius River
...Ewing
Middle Fabius River
...Ewing
South Fabius River
...Taylor
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-300142-
/O.EXT.KLSX.FL.W.0148.000000T0000Z-150731T1115Z/
/EWNM7.1.ER.150728T1424Z.150729T0600Z.150730T1115Z.NO/
842 PM CDT TUE JUL 28 2015
The Flood Warning continues for
the North Fabius River near Ewing.
* At 8:15 PM Tuesday the stage was 13.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring forecast.
* The river will rise to near 13.8 feet by after midnight tomorrow.
The river will fall below flood stage Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/29 07/30 07/31 08/01 08/02
North Fabius River
Ewing 11.0 13.59 13.8 10.9 9.1 7.3 6.1
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-300141-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-150731T1236Z/
/EWMM7.1.ER.150727T2300Z.150729T0600Z.150730T1236Z.UU/
842 PM CDT TUE JUL 28 2015
The Flood Warning continues for
the Middle Fabius River near Ewing.
* At 7:30 PM Tuesday the stage was 15.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* The river will rise to near 15.3 feet by after midnight tomorrow.
The river will fall below flood stage Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/29 07/30 07/31 08/01 08/02
Middle Fabius River
Ewing 12.0 15.14 15.1 12.1 9.0 6.5 5.4
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-300141-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-150730T0800Z/
/TAYM7.1.ER.150728T0715Z.150728T1146Z.150729T0800Z.NO/
842 PM CDT TUE JUL 28 2015
The Flood Warning continues for
the South Fabius River near Taylor.
* At 7:30 PM Tuesday the stage was 9.5 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring.
* The river will fall to near 6.0 feet by friday morning.
The river will fall below flood stage early tomorrow.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/29 07/30 07/31 08/01 08/02
South Fabius River
Taylor 9.5 9.54 9.1 8.4 6.0 4.1 3.3
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$360
WGUS83 KLSX 291241
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
741 AM CDT WED JUL 29 2015
...The Flood Warning continues for the following rivers in Missouri...
Middle Fabius River near Ewing
South Fabius River near Taylor
.This flood warning is a result of heavy rainfall this past week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-301241-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-150731T0925Z/
/EWMM7.1.ER.150727T2300Z.150729T0000Z.150730T0925Z.UU/
741 AM CDT WED JUL 29 2015
The Flood Warning continues for
the Middle Fabius River near Ewing
* At 6:30 AM Wednesday the stage was 14.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river is forecast to fall below flood stage by early tomorrow.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/30 07/31 08/01 08/02 08/03
Middle Fabius River
Ewing 12.0 14.78 11.4 6.7 5.6 4.8 4.5
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-301241-
/O.EXT.KLSX.FL.W.0149.000000T0000Z-150731T0000Z/
/TAYM7.1.ER.150728T0715Z.150728T1146Z.150730T0000Z.NO/
741 AM CDT WED JUL 29 2015
The Flood Warning continues for
the South Fabius River near Taylor
* At 6:46 AM Wednesday the stage was 9.6 feet.
* Flood stage is 9.5 feet.
* The river is forecast to hold steady for much of the day, then fall
below flood stage this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/30 07/31 08/01 08/02 08/03
South Fabius River
Taylor 9.5 9.55 8.2 4.9 3.3 3.0 2.8
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$792
WGUS83 KLSX 301328
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 AM CDT THU JUL 30 2015
...The flood warning continues for the following river in
Missouri...
Middle Fabius River near Ewing affecting Lewis County
.This flood warning is a result of recent heavy rain...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-311328-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-150731T2220Z/
/EWMM7.1.ER.150727T2300Z.150729T0000Z.150730T2220Z.UU/
828 AM CDT THU JUL 30 2015
The Flood Warning continues for
the Middle Fabius River near Ewing
* At 7:30 AM Thursday the stage was 14.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* The river is forecast to fall below flood stage by late
this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/31 08/01 08/02 08/03 08/04
Middle Fabius River
Ewing 12.0 14.39 8.0 5.6 4.9 4.4 4.1
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$131
WGUS83 KLSX 310013
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
712 PM CDT THU JUL 30 2015
...The flood warning is cancelled for the following river in Missouri...
Middle Fabius River
...Ewing
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-310042-
/O.CAN.KLSX.FL.W.0147.000000T0000Z-150731T2220Z/
/EWMM7.1.ER.150727T2300Z.150729T0000Z.150730T2045Z.UU/
712 PM CDT THU JUL 30 2015
The Flood Warning is cancelled for
the Middle Fabius River near Ewing.
* At 6:30 PM Thursday the stage was 9.8 feet.
* Flood stage is 12.0 feet.
* The river fell below flood stage at 3:45 PM Thursday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/31 08/01 08/02 08/03 08/04
Middle Fabius River
Ewing 12.0 9.83 8.0 5.6 4.9 4.4 4.1
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 27, 3:28 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 27, 3:28 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT MON JUL 27 2015
.SHORT TERM: (THROUGH LATE TONIGHT)
ISSUED AT 327 PM CDT MON JUL 27 2015
WEAK FRONTAL BOUNDARY ACROSS FORECAST AREA TO LIFT NORTHWARD TONIGHT
STALLING OUT JUST EAST OF MISSISSIPPI RIVER. WILL SEE ISOLATED
SHOWERS AND STORMS THIS EVENING BEFORE DIMINISHING AFTER SUNSET. HOT
AND HUMID WEATHER TO PERSIST WITH LOWS ONLY IN THE 70S.
BYRD
.LONG TERM: (TUESDAY THROUGH NEXT MONDAY) ISSUED AT 327 PM CDT
MON JUL 27 2015
(TUESDAY THROUGH THURSDAY)
WILL BE UPGRADING THE WESTERN...SOUTHERN AND CENTRAL PART OF THE
AREA INCLUDING THE ST. LOUIS METRO AREA TO AN EXCESSIVE HEAT WARNING
THROUGH TOMORROW EVENING. SEVERAL LOCATIONS HAVE HAD HEAT INDEX
VALUES REACH 110 DEGREES TODAY INCLUDING MISSOURI MESONET LOCATIONS
AS WELL AS LAMBERT FIELD. QUASI-STATIONARY FRONT HAS LINGERED OVER
THE AREA TODAY AS WELL AS SEVERAL OUTFLOW BOUNDARIES WHICH HAS
ALLOWED DEWPOINTS TO POOL AND VALUES TO CLIMB TO AROUND 80 IN SOME
CASES. THERE HAS ALSO BEEN ENOUGH SUNSHINE FOR TEMPERATURES TO
REACH THE LOWER TO MID 90S IN MOST LOCATIONS. SET UP TOMORROW WILL
BE MUCH LIKE TODAY WITH THE BOUNDARY OVER THE AREA AND ENOUGH SUN TO
ALLOW TEMPERATURES TO CLIMB INTO THE 90S AS FORECAST SOUNDINGS
SHOWING MIXING ABOVE 850MB. EXPECT HEAT INDEX VALUES TO CLIMB INTO
THE 105 TO 110+ RANGE AGAIN TOMORROW SUPPORTING THE ADVISORY AND
WARNING. FORECAST SOUNDINGS SHOW LITTLE CAPPING WITH THE BOUNDARY
IN PLACE...HOWEVER THE UPPER HIGH WILL STILL BE OVER THE AREA SO
THINK THIS WILL LIMIT COVERAGE TO JUST ISOLATED THUNDERSTORMS.
BY TUESDAY NIGHT INTO WEDNESDAY...THERE WILL BE A COLD FRONT MOVING
THROUGH THE AREA. LATEST RUNS SUPPORT THE FRONT MOVING QUICKLY
ENOUGH THE AREA THAT THE ADVISORY/WARNING WILL NOT NEED TO BE
EXTENDED INTO WEDNESDAY. HIGH PRESSURE WILL BUILD INTO AREA ON
WEDNESDAY NIGHT AND THURSDAY ALLOWING FOR DRIER AND COOLER AIR TO
MOVE IN.
(FRIDAY THROUGH MONDAY)
ECMWF AND GFS STILL LOOK SIMILAR DURING THIS PERIOD AS NORTWESTERLY
FLOW ALOFT WILL BE OVER THE AREA. THE WEEKEND STILL LOOKS DRY AS
SURFACE HIGH PRESSURE MOVES ACROSS THE AREA, BOTH MODELS ARE STILL
INDICATING THAT A COLD FRONT WILL MOVE THROUGH THE AREA EITHER
SUNDAY NIGHT OR MONDAY. THE GFS IS ALSO DEPICTING SOME LIGHT QPF
OVER THE AREA WITH THE PASSAGE OF THIS FRONT, BUT THE ECMWF IS NOT.
TEMPERATURES WILL BE NEAR OR JUST BELOW AVERAGE WITH 850MB
TEMPERATURES OF 15-20C.
BRITT
&&
.AVIATION: (FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1243 PM CDT MON JUL 27 2015
WARM FRONTAL BOUNDARY IS LINGERING JUST NORTH OF I70 CORRIDOR AND
SHOULD CONTINUE TO SLOWLY MOVE NORTH THIS AFTERNOON BEFORE
STALLING OUT JUST EAST OF MISSISSIPPI RIVER. IN THE
MEANTIME, DIURNAL CU WITH SOME HIGH THIN CIRRUS THROUGH THE
FORECAST PERIOD. AS FOR WINDS, TO REMAIN LIGHT AND VARIABLE BEFORE
PICKING UP A BIT FROM THE SOUTH TO SOUTHWEST FOR TAF SITES ALONG
I70 BY TUESDAY MORNING, WHILE KUIN WILL REMAIN CLOSE TO BOUNDARY
AND SEE EAST TO SOUTHEAST WINDS. ISOLATED STORMS POSSIBLE BUT HARD
TO PIN DOWN IF THEY WILL AFFECT TAF SITES, SO LEFT MENTION OUT FOR
NOW.
SPECIFICS FOR KSTL:
WARM FRONTAL BOUNDARY IS LINGERING JUST NORTH OF I70 CORRIDOR AND
SHOULD CONTINUE TO SLOWLY MOVE NORTH THIS AFTERNOON BEFORE
STALLING OUT JUST EAST OF MISSISSIPPI RIVER. IN THE
MEANTIME, DIURNAL CU WITH SOME HIGH THIN CIRRUS THROUGH THE
FORECAST PERIOD. AS FOR WINDS, TO REMAIN LIGHT AND VARIABLE BEFORE
PICKING UP A BIT FROM THE SOUTH TO SOUTHWEST BY 15Z TUESDAY.
ISOLATED STORMS POSSIBLE BUT HARD TO PIN DOWN IF THEY WILL AFFECT
METRO AREA, SO LEFT MENTION OUT FOR NOW.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT TUESDAY FOR BOONE MO-
CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-MONITEAU MO-
MONTGOMERY MO-OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST.
FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
MO-WARREN MO-WASHINGTON MO.
HEAT ADVISORY UNTIL 9 PM CDT TUESDAY FOR AUDRAIN MO-KNOX MO-
LEWIS MO-MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.
IL...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT TUESDAY FOR CALHOUN IL-
JERSEY IL-MADISON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL.
HEAT ADVISORY UNTIL 9 PM CDT TUESDAY FOR ADAMS IL-BOND IL-BROWN
IL-CLINTON IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MARION IL-
MONTGOMERY IL-PIKE IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jul 27, 4:06 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 406 PM CDT MON JUL 27 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 406 PM CDT MON JUL 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT DANGEROUS HEAT INDEX VALUES ARE EXPECTED THIS EVENING. EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES IS IN EFFECT FOR THE ENTIRE FORECAST AREA. SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE AREA THROUGH EARLY THIS EVENING. A FEW STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS...HAIL AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DANGEROUS HEAT INDEX VALUES ARE EXPECTED TO CONTINUE INTO TUESDAY EVENING. EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES WILL REMAIN IN EFFECT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY...AND THESE STORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...A COLD FRONT MOVING INTO NORTHERN MISSOURI MAY BRING STRONG TO SEVERE STORMS TO NORTHEAST MISSOURI AND PARTS OF WEST CENTRAL ILLINOIS LATE TUESDAY NIGHT. A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE ENTIRE AREA ON WEDNESDAY AS THE COLD FRONT SWEEPS THROUGH THE MID-MISSISSIPPI VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE EARLY THIS EVENING. BRITT
In the hours before
Special weather statement, Jul 27, 3:13 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
313 PM CDT MON JUL 27 2015
ILZ101-272100-
ST. CLAIR IL-
313 PM CDT MON JUL 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. CLAIR COUNTY
UNTIL 400 PM CDT...
AT 313 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FREEBURG...MOVING SOUTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BELLEVILLE...SHILOH...FREEBURG...SMITHTON...NEW ATHENS...MARISSA...
ST. LIBORY...LENZBURG...FAYETTEVILLE AND FLORAVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3822 8988 3825 8992 3829 8992 3828 8991
3828 8990 3830 8991 3831 8998 3840 9009
3855 8995 3838 8970 3822 8970
TIME...MOT...LOC 2013Z 308DEG 13KT 3844 8995
BYRDLocal storm report, Jul 27, 4:38 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 PM CDT MON JUL 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLOOD COLUMBIA 38.46N 90.23W
07/27/2015 MONROE IL TRAINED SPOTTER
MINOR STREET FLOODING DUE TO HEAVY RAINS IN THE PAST
HOUR CITYWIDE.
&&
BYRDLocal storm report, Jul 27, 5:09 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
509 PM CDT MON JUL 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 4 N CLARENCE 39.80N 92.26W
07/27/2015 E50 MPH SHELBY MO TRAINED SPOTTER
PEA SIZE HAIL ALONG WITH TORRENTIAL RAIN...EST IN
EXCESS OF 3 INCHES IN THE PAST HOUR
&&
MILLERLocal storm report, Jul 27, 5:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
537 PM CDT MON JUL 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 3 SW MILLSTADT 38.43N 90.13W
07/27/2015 ST. CLAIR IL TRAINED SPOTTER
A FEW TREES SNAPPED AND SOME PIECES OF TIN ROOFING
PEELED BACK SEVERAL FEET NEAR THE INTERSECTION OF IL HWY
158 AND TRIPLE LAKES ROAD
&&
MILLERLocal storm report, Jul 27, 5:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CDT MON JUL 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST TOWN AND COUNTRY 38.62N 90.48W
07/27/2015 E55 MPH ST. LOUIS MO TRAINED SPOTTER
PEA SIZE HAIL NEAR THE INTERSECTION OF HWY 141 AND
CLAYTON ROAD
&&
MILLERLocal storm report, Jul 27, 6:00 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
600 PM CDT MON JUL 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HEAVY RAIN EDINA 40.17N 92.17W
07/27/2015 M2.46 INCH KNOX MO CO-OP OBSERVER
FELL IN LESS THAN AN HOUR
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 3:40 PM CDT | Excessive Heat Warning | LSX | Boone, Callaway, Cole, Crawford, Franklin, Gasconade and 15 more | 48 hr |
| Jul 27, 5:13 PM CDT | Flash Flood Warning | LSX | Shelby | 4 hr |
| Jul 27, 5:53 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 20 min |
| Jul 27, 6:11 PM CDT | Flash Flood Warning | LSX | Marion, Monroe, Ralls | 6 hr |
| Jul 27, 6:32 PM CDT | Flash Flood Warning | LSX | Lincoln, Pike | 6 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.